# SDR SWAA011522

- Difficulty date: May 23, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 24,328 hours, 22,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED EMERGENCY EVAC SLIDE PER MM.
